# SDR USAA970247

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Corrosion
- Location: Bs 365.25
- Part time: 40,416 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND CORROSION 'T' CAP AT NUTPLATE HOLES FWD AND AFT FLANGES LBL 9 TO RBL 52 STATION 365.25 FLOORBEAM.  INSTALLED 'T' CAP SECTION REPAIR LBL 9 TO RBL 52 STATION 365.25 PER REPAIR DOCUMENT SRM 53-00-51.  (M)
